World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Mathematical Models and Methods in Applied Sciences cover

Volume 14, Issue 10 (October 2004)

No Access
FULLY DISCRETE ADAPTIVE METHODS FOR A BLOW-UP PROBLEM
  • Pages:1425–1450

https://doi.org/10.1142/S0218202504003751

No Access
ANALYTICAL AND NUMERICAL SOLUTIONS OF THE SHALLOW WATER EQUATIONS FOR 2D ROTATIONAL FLOWS
  • Pages:1451–1479

https://doi.org/10.1142/S0218202504003672

No Access
MODIFIED SCATTERING FOR BIPOLAR NONLINEAR SCHRÖDINGER–POISSON EQUATIONS
  • Pages:1481–1494

https://doi.org/10.1142/S0218202504003684

No Access
MODELLING LIVING FLUIDS WITH THE SUBDIVISION INTO THE COMPONENTS IN TERMS OF PROBABILITY DISTRIBUTIONS
  • Pages:1495–1520

https://doi.org/10.1142/S0218202504003702

No Access
ON A NONLINEAR MAXWELL'S SYSTEM IN QUASI-STATIONARY ELECTROMAGNETIC FIELDS
  • Pages:1521–1539

https://doi.org/10.1142/S0218202504003787

No Access
QUASI-VARIATIONAL INEQUALITIES IN TRANSPORTATION NETWORKS
  • Pages:1541–1560

https://doi.org/10.1142/S0218202504003714

No Access
THE LANGEVIN OR KRAMERS APPROACH TO BIOLOGICAL MODELING
  • Pages:1561–1583

https://doi.org/10.1142/S0218202504003726